A singularly perturbed problem with two parameters in two dimensions on graded meshes

Mirjana Brdar, Helena Zarin, Ljiljana Teofanov

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A numerical approximation of a convection–reaction–diffusion problem by standard bilinear finite elements is considered. Using Duran–Lombardi and Duran–Shishkin type meshes we prove first order error estimates in an energy norm. Numerical examples confirm our theoretical results and show smaller errors compared to the well-known Shishkin mesh.

Original languageEnglish (US)
Pages (from-to)2582-2603
Number of pages22
JournalComputers and Mathematics with Applications
Volume72
Issue number10
DOIs
StatePublished - Nov 1 2016
Externally publishedYes

Bibliographical note

Funding Information:
The work was supported by the Ministry of Education, Science and Technological Development of the Republic of Serbia , Projects III44006 and 174030 .

Publisher Copyright:
© 2016 Elsevier Ltd

Keywords

  • Galerkin finite element method
  • Graded meshes
  • Singularly perturbed problem
  • Two small parameters

Fingerprint

Dive into the research topics of 'A singularly perturbed problem with two parameters in two dimensions on graded meshes'. Together they form a unique fingerprint.

Cite this